Publisher DOI: 10.1002/pamm.201710398
Title: Band-dominated operators on metric measure spaces
Language: English
Authors: Seifert, Christian  
Issue Date: 2017
Publisher: Wiley-VCH
Source: PAMM 17 (1): 861-862 (2017)
URI: http://hdl.handle.net/11420/11144
ISSN: 1617-7061
Journal: Proceedings in applied mathematics and mechanics 
Institute: Mathematik E-10 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

26
Last Week
0
Last month
checked on Jul 5, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.